Alert archive / Wyoming / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 75, NWS Cheyenne, WY

June 16, 2015Goshen County, Platte County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 16, 2015, 3:18 PM MDT for Goshen County, Platte County, Wyoming. It was in force for 42 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2015, 3:18 PM MDT (21:18 UTC)
Expired
Jun 16, 2015, 4:00 PM MDT
In force
42 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Goshen County, WY, Platte County, WY

The radar

The Cheyenne radar (KCYS), 108 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 3:36 PM MDTFUNNEL CLOUD8 Ssw Fort Laramie, WY
Jun 16, 3:46 PM MDTHAIL 113 Se Guernsey, WY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 2:02 PM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 9.3 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2015-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2015-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 255 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
255 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

488 
WUUS55 KCYS 162118
SVRCYS
WYC015-031-162200-
/O.NEW.KCYS.SV.W.0075.150616T2118Z-150616T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT TUE JUN 16 2015

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL GOSHEN COUNTY IN SOUTHEASTERN WYOMING...
  EAST CENTRAL PLATTE COUNTY IN SOUTHEASTERN WYOMING...

* UNTIL 400 PM MDT

* AT 318 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRAYROCKS
  RESERVOIR...OR 11 MILES NORTHEAST OF WHEATLAND...MOVING SOUTHEAST
  AT 30 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GUERNSEY...FORT LARAMIE...GRAYROCKS RESERVOIR AND FORT LARAMIE
  NATIONAL HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4214 10497 4231 10490 4219 10435 4184 10454
TIME...MOT...LOC 2118Z 308DEG 27KT 4217 10481 

HAIL...1.25IN
WIND...60MPH

$$

HAMMER
1 follow-up statement
872 
WWUS55 KCYS 162147
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT TUE JUN 16 2015

WYC015-031-162200-
/O.CON.KCYS.SV.W.0075.000000T0000Z-150616T2200Z/
GOSHEN WY-PLATTE WY-
347 PM MDT TUE JUN 16 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WEST CENTRAL GOSHEN AND SOUTHEASTERN PLATTE COUNTIES...

AT 347 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
FORT LARAMIE NATIONAL HISTORIC SITE...OR 19 MILES WEST OF
TORRINGTON...MOVING SOUTHEAST AT 30 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. THIS STORM HAS A HISTORY OF 
PRODUCING LARGE DAMAGING HAIL TO GOLF BALL SIZE.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST
CENTRAL GOSHEN AND SOUTHEASTERN PLATTE COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 4203 10475 4212 10470 4217 10457 4210 10440
      4188 10452
TIME...MOT...LOC 2147Z 306DEG 27KT 4204 10455 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

HAMMER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 1:01 PM MDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 16, 1:01 PM MDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
101 PM MDT TUE JUN 16 2015

.SHORT TERM...(TODAY THROUGH THURSDAY)
ISSUED AT 330 AM MDT TUE JUN 16 2015

TODAY...WEBCAMS SHOW AREAS OF FOG...LIKELY DENSE...HAVE FORMED OVER
THE SUMMIT OF INTERSTATE 80 BETWEEN LARAMIE AND CHEYENNE. DECENT
SOUTH WINDS AND MIXING HAVE LIMITED FOG DEVELOPMENT EAST OF
INTERSTATE 25 THUS FAR. HOWEVER...WITH TEMPERATURE AND DEWPOINT
SPREADS NARROWING AND CLEARING SKIES NOTED ON SATELLITE
IMAGERY...WILL PAINT AREAS OF FOG EAST OF INTERSTATE 25 THROUGH THE
MID MORNING HOURS.

BRISK WEST NORTHWEST FLOW ALOFT CONTINUES THIS AFTERNOON WITH A NICE
LOW LEVEL CONVERGENCE BOUNDARY SETTING UP THIS AFTERNOON FROM
RAWLINS TO SCOTTSBLUFF ALONG WITH IMPRESSIVE LOW AND MID LEVEL THETA-
E RIDGE AXIS. PER THE STORM PREDICTION CENTER DAY ONE
OUTLOOK...DECENT SHEAR AND INSTABILITY PROGGED FOR A SLIGHT RISK OF
SEVERE STORMS...THUS HAVE PAINTED ISOLATED SEVERE STORMS THIS
AFTERNOON AND EVENING WITH LARGE HAIL AND DAMAGING WINDS.

TONIGHT...AREAL COVERAGE OF STORMS WILL DECREASE WITH LOSS OF
DAYTIME HEATING AND WITH THE PASSING OF THE SHORTWAVE TROUGH ALOFT.
BOUNDARY LAYER PROGS SUGGEST AREAS OF FOG DEVELOPING AGAIN LATE
TONIGHT EAST OF INTERSTATE 25.

WEDNESDAY...CONVECTIVE INITIATION DEVELOPS AGAIN IN THE AFTERNOON
ALONG AND EAST OF INTERSTATE 25 WHERE A DECENT LOW AND MID LEVEL
THETA-E RIDGE AXIS DEVELOPS...AND WHERE ANOTHER LOW LEVEL
CONVERGENCE AXIS DEVELOPS AS ANOTHER WEAK SHORTWAVE TROUGH ALOFT
PASSAGE OCCURS NEAR PEAK HEATING. A FEW OF THESE STORMS AGAIN MAY BE
STRONG TO SEVERE BASED ON INSTABILITY AND SHEAR PROFILES.

WEDNESDAY NIGHT...CORRESPONDING DECREASE IN AREAL SHOWER AND
THUNDERSTORM COVERAGE WITH LOSS OF DAYTIME HEATING.

THURSDAY...DESPITE WEAK RIDGING ALOFT DEVELOPING...LOW LEVEL UPSLOPE
WINDS WILL ADVECT LOW LEVEL MOISTURE WESTWARD AND WILL LIKELY SPAWN
ISOLATED TO WIDELY SCATTERED AFTERNOON THUNDERSTORMS ALONG AND EAST
OF INTERSTATE 25 WHERE CONVECTIVE INHIBITION WILL BE MINIMIZED. MOST
LIKELY AREAS FOR CONVECTIVE INITIATION WILL BE NORTH OF A RAWLINS TO
SCOTTSBLUFF LINE WHERE CONVECTIVE INHIBITION WILL BE MOST LIMITED.

.LONG TERM...(THURSDAY NIGHT THROUGH MONDAY)
ISSUED AT 330 AM MDT TUE JUN 16 2015

UPPER LEVEL RIDGING BUILDS INTO THE AREA THURSDAY NIGHT FOR A
BRIEF DRY SPELL THURSDAY NIGHT INTO FRIDAY. WARM 700MB
TEMPERATURES OF +16C SHOULD TRANSLATE TO LOW TO MID 90S IN THE
PANHANDLE AND MID TO UPPER 80S IN SOUTHEAST WYOMING.

RIDGE GETS FLATTENED SOME FRIDAY NIGHT INTO SATURDAY AS YET
ANOTHER SHORTWAVE MOVES THROUGH NORTHERN WYOMING. ASSOCIATED
SURFACE FRONT CLIPS OUR NORTHEASTERN ZONES FOR AT LEAST A SMALL
CHANCE FOR SHOWERS AND THUNDERSTORMS EAST OF THE LARAMIE RANGE
SATURDAY AFTERNOON AND EVENING.

DRY WEATHER RETURNS FROM SUNDAY ON INTO NEXT WEEK AS UPPER RIDGE
BUILDS BACK INTO THE AREA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1230 PM MDT TUE JUN 16 2015

MAIN CONCERN FOR THIS TAF CYCLE WILL BE ANTICIPATED AFTERNOON AND
EARLY EVENING THUNDERSTORMS THAT ARE EXPECTED TO IMPACT MOST OF
THE TERMINALS ACROSS SOUTHEAST WYOMING AND THE WESTERN NEBRASKA
PANHANDLE. THUNDERSTORMS HAVE YET TO DEVELOP ACROSS THE AREA...BUT
EXPECT THEM TO DO SO BY AROUND 20Z. HAVE MAINTAINED INHERITED
THUNDERSTORM TEMPO GROUPS AT MOST SITES WITH THE EXCEPTION OF KRWL
AS CONFIDENCE IS HIGH ENOUGH IN THE COVERAGE TO WARRANT IT. SOME
OF THIS ACTIVITY HAS THE POTENTIAL TO PRODUCE HAIL AND DAMAGING
WINDS. THUNDERSTORMS WILL DISSIPATE BY AROUND SUNSET...WITH
IFR/MVFR CIGS/VSBYS IN FOG/STRATUS AGAIN WEDNESDAY MORNING FOR
ALL SE WYOMING/W NEBRASKA TERMINALS WITH THE EXCEPTION OF KRWL.

&&

.FIRE WEATHER...
ISSUED AT 140 AM MDT TUE JUN 16 2015

MINIMAL CONCERNS DUE TO RECENT RAINS AND GREEN
UP...THOUGH HUMIDITIES WILL CONTINUE TO SLOWLY FALL EACH
DAY...ESPECIALLY WEST OF INTERSTATE 25 AND AS WE APPROACH THE
WEEKEND.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...RUBIN
LONG TERM...GCC
AVIATION...CAH
FIRE WEATHER...RUBIN
Hazardous weather outlook, Jun 16, 12:02 PM MDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1202 PM MDT TUE JUN 16 2015

NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119-
171815-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS-
NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER PARTS OF SOUTH CENTRAL
AND SOUTHEAST WYOMING EARLY THIS AFTERNOON...AND MOVE EAST INTO
THE WESTERN NEBRASKA PANHANDLE THIS EVENING. A FEW THUNDERSTORMS
WILL BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. A FEW TORNADOES ARE ALSO POSSIBLE...ESPECIALLY IN THE
WESTERN NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL EXIST THROUGH
SATURDAY. A FEW MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ALONG AND EAST OF THE LARAMIE
RANGE THIS AFTERNOON AND EVENING.

WYZ103>106-109>117-171815-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
1202 PM MDT TUE JUN 16 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS SOUTH
CENTRAL WYOMING THIS AFTERNOON. A FEW STORMS COULD BE STRONG TO
SEVERE...WITH HAIL AND GUSTY WINDS THE PRIMARY HAZARDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

DAILY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

HAMMER

In the hours before

Special weather statement, Jun 16, 2:15 PM MDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT TUE JUN 16 2015

WYZ114>116-162045-
SOUTH LARAMIE RANGE WY-SNOWY RANGE WY-LARAMIE VALLEY WY-
215 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ALBANY COUNTY UNTIL
245 PM MDT...

AT 214 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HUTTON LAKE...OR 14 MILES SOUTHWEST OF LARAMIE...MOVING EAST AT 20
MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
THE BUTTES...LAKE HATTIE RESERVOIR...TIE SIDING...HUTTON LAKE AND
WOODS LANDING-JELM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4106 10597 4126 10597 4126 10546 4100 10552
      4099 10555
TIME...MOT...LOC 2014Z 274DEG 18KT 4119 10580

HAMMER
Special weather statement, Jun 16, 2:30 PM MDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT TUE JUN 16 2015

WYZ108-162100-
GOSHEN COUNTY WY-
230 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GOSHEN COUNTY UNTIL
300 PM MDT...

AT 230 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF GUERNSEY CAMPGROUND...OR 25 MILES SOUTH OF LUSK...
MOVING SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN GOSHEN
COUNTY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4236 10421 4221 10454 4233 10465 4245 10465
      4252 10458
TIME...MOT...LOC 2030Z 311DEG 18KT 4241 10459

HAMMER
Special weather statement, Jun 16, 2:35 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
235 PM MDT TUE JUN 16 2015

WYZ103-106-107-162100-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-
EAST PLATTE COUNTY WY-NORTH LARAMIE RANGE WY-
235 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ALBANY AND
NORTHWESTERN PLATTE COUNTIES UNTIL 300 PM MDT...

AT 234 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES EAST OF HARRIS PARK...OR 21 MILES NORTHWEST OF WHEATLAND...
MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LAKEVIEW NORTH.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 85 AND
103.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHEASTERN WYOMING.

LAT...LON 4225 10531 4242 10522 4235 10482 4210 10495
TIME...MOT...LOC 2034Z 290DEG 16KT 4232 10518

HAMMER
Special weather statement, Jun 16, 2:43 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
243 PM MDT TUE JUN 16 2015

WYZ101-103-162130-
CONVERSE COUNTY LOWER ELEVATIONS WY-NORTH LARAMIE RANGE WY-
243 PM MDT TUE JUN 16 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE COUNTY
UNTIL 330 PM MDT...

AT 243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHWEST OF GLENROCK...OR 19 MILES EAST OF CASPER...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DOUGLAS...GLENROCK...LAPRELE RESERVOIR AND DEER CREEK.

THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 141 AND
173.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
EAST CENTRAL WYOMING.

LAT...LON 4268 10605 4286 10603 4286 10541 4251 10545
TIME...MOT...LOC 2043Z 281DEG 17KT 4277 10596

HAMMER
Local storm report, Jun 16, 3:17 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          20 W DOUGLAS            42.76N 105.79W
06/16/2015                   CONVERSE           WY   TRAINED SPOTTER

&&

RCOX
Local storm report, Jun 16, 3:18 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
318 PM MDT TUE JUN 16 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     TORNADO          20 W DOUGLAS            42.76N 105.79W
06/16/2015                   CONVERSE           WY   LAW ENFORCEMENT

            TORNADO WAS ON THE GROUND FOR 2 MINUTES.

&&

RCOX

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 6:29 PM MDTSpecial Weather StatementCYS46 min
Jun 15, 6:33 PM MDTSpecial Weather StatementCYSConverse42 min
Jun 15, 7:23 PM MDTSpecial Weather StatementCYSConverse52 min
Jun 15, 8:42 PM MDTSpecial Weather StatementCYSLaramie48 min
Jun 16, 1:28 PM MDTSpecial Weather StatementCYSPlatte47 min
Jun 16, 2:30 PM MDTSpecial Weather StatementCYSGoshen30 min
Jun 16, 2:35 PM MDTSpecial Weather StatementCYSPlatte25 min
Jun 16, 2:43 PM MDTSpecial Weather StatementCYSConverse47 min
Jun 16, 3:00 PM MDTSevere Thunderstorm WarningCYSConverse45 min
Jun 16, 3:11 PM MDTTornado Warning Tornado observedCYSConverse34 min
Jun 16, 3:41 PM MDTSevere Thunderstorm WarningCYSConverse, Niobrara, Platte49 min
Jun 16, 3:59 PM MDTSevere Thunderstorm WarningCYSGoshen46 min
Jun 16, 4:25 PM MDTSpecial Weather StatementCYSLaramie50 min
Jun 16, 4:27 PM MDTSevere Thunderstorm WarningCYSGoshen, Platte48 min
Jun 16, 4:30 PM MDTSevere Thunderstorm WarningCYSLaramie45 min
Jun 16, 4:43 PM MDTSevere Thunderstorm WarningCYSConverse47 min
Jun 16, 4:47 PM MDTSevere Thunderstorm WarningCYSPlatte43 min
Jun 16, 4:52 PM MDTSevere Thunderstorm WarningCYSGoshen38 min
Jun 16, 5:12 PM MDTSevere Thunderstorm WarningCYSGoshen35 min
Jun 16, 5:15 PM MDTSpecial Weather StatementCYSLaramie45 min
Jun 16, 5:31 PM MDTSevere Thunderstorm WarningCYSPlatte44 min
Jun 16, 5:39 PM MDTSevere Thunderstorm WarningCYSGoshen51 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.